# SDR SIMA20170624001

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 30,701 hours, 26,068 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Exhaust Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE FAIL CAUTION IN FLIGHT DURING ANTI ICE TEST, CLIMBING TO ALTITUDE.  TIGHTENED LOOSE CLAMP ON EXHAUST DUCT OPS CHECKED GOOD IAW 30-00-00-700-802A
